# SDR Z5FA111909N514CS1

- Difficulty date: November 19, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N514CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605328
- Aircraft time: 6,322 hours, 4,560 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Part serial: 6393
- Condition: Defective
- Location: Lt Mlg
- Part time: 6,322 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO HPN CREW OBSERVED ANTI SKID ANNUNCIATION.  CREW FOLLOWED AFM CHECK LIST AND LIGHT REMAINED ON.  CREW EXTENDED GEAR PRIOR TO LANDING AND LIGHT WENT OUT.  CREW CALLED ATC TO INFORM THEM THAT THE ANTI-SKID ISSUE WAS RESOLVED; THEY DID NOT DECLARE AN EMERGENCY BUT ATC CALLED OUT THE EMERGENCY EQUIPMENT AS A PRECAUTIONARY MEASURE.  ON-SITE MX FOUND LT GEAR ANTI-SKID TRANSDUCER TO BE THE CAUSE OF THE FAULT INDICATION, TRANSDUCER WAS REPLACED AND ANTI-SKID SYS OPS CHECKED SATISFACTORY.  ACFT RETURNED TO SERVICE.
